Dismiss Notice
Welcome! Please read this announcement regarding the new Forums: Click Here"

Tiny hope

Discussion in 'Success Stories and Positive Outlook' started by Barbarina, Jan 22, 2017.

  1. mcat11

    mcat11 Established Member

    Joined:
    Aug 19, 2016
    Messages:
    126
    Likes Received:
    34
    Dislikes Received:
    0
    Barbarian how old are you may I ask?

    I wonder if for @pasbrillantebrunette if its because she is not yet even 30 that the estrogen went up from these drugs in reaction and caused the weight gain, maybe it is in women whose estrogen levels are still normal and stable compared to those of us in our late 30s to early 50s where the estrogen may be bouncing around or lowering.

    I am 46 and I know my periods are still regular/clock work 28 days... but they are shortening in days length (went from 5-6 days duration a few years ago and now it's 3 to4 days) This is an early sign or pre-cursor of perimenopause..so i think maybe if I took a low adgrogen birth control pill or an anti androgen medication orally--maybe (I do not know, I am guessing) it would not effect my estrogen negatively because I do not have a normal estrogen 'stability' as when i was 30..My last blood work it was still 'normal' levels but it probably goes up/down unlike at 30 years old it may be stronger, functioning normal...I have to go get retested for hormones soon. Last one was 3 or 4 years ago.

    Just wondering i do not know of course. I am guessing.

    maybe @Nadia1972 knows, I think we are closer to age and she is very knowledgable about medications form some of her postings.
     
  2. Barbarina

    Barbarina Established Member

    Joined:
    Jun 27, 2014
    Messages:
    299
    Likes Received:
    38
    Dislikes Received:
    0
    Hi there !

    I turned 47 in April, hair loss goes on since last 3-4 years. Always had tons of hair and never had problems with it. Always used BCP and was going on and off it my whole life and switching brands etc etc. Never had a problem. Periods got regular again since I was put on Diane35, before that since my early 40s I used to get terribly bloated suddenly and had a lot of water retention. My gynocologist started prescribing me pills with less and less estrogen which worked good against water retention and being bloated for may be 3-4 months, but then i would go back to being bloated and that is when my periods got very irregular and I started even skipping them , even started getting hot flashes. Since Diane they are again about 6 days and strong as when I was a young woman, no other complains either. My hairloss started suddenly and progressed quickly, guess stress is a huge contributor too, but I can not relax. Today is a hair wash day and I already pulled out this morning about 200 hairs and had about 400 like 3 days ago.
     
    pasbrillantebrunette and mcat11 like this.

Share This Page